Mathematics in Natural Science (MNS)

Online: ISSN 2600-7665

Mathematics in Natural Science (Math. Nat. Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications in natural sciences, engineering and technology.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed und... Read more

Volume 2, Issue 1, 1-In Progress
Articles: 1 - 1 XML export